Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 76398, 12 pages
http://dx.doi.org/10.1155/JAMDS/2006/76398

On the control of a truncated general immigration process through the introduction of a predator

Department of Financial and Management Engineering, University of the Aegean, 31 Fostini Str., Chios 82100, Greece

Received 17 December 2003; Accepted 15 February 2005

Copyright © 2006 E. G. Kyriakidis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. G. Kyriakidis, “On the control of a truncated general immigration process through the introduction of a predator,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 76398, 12 pages, 2006. https://doi.org/10.1155/JAMDS/2006/76398.